MathSciNet Relay Station
MathSciNet bibliographic data
MR2580170 34G20 (34C25 35B10 35R11)
de Andrade, Bruno; Cuevas, Claudio $S$-asymptotically $\omega$-periodic and asymptotically $\omega$-periodic solutions to semi-linear Cauchy problems with non-dense domain. Nonlinear Anal. 72 (2010), no. 6, 3190–3208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement